# SDR 99664R428EWA

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT LIGHTING STRIKE STA 250 RT BETWEEN L21R - L22R.  (EO).  BLENDED ROUGH AREAS SMOOTH, REAMED HOLES AND INSTALLED MS20470AD8 RIVET.   TREATED AND PRIMED PER EO 99-174 WITH APPROVED 8110-3 DATED 9-16-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
